Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 70, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Nov 15, 2021, 3:18 AM EST. It took effect at Nov 15, 2021, 8:07 AM EST. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2021, 3:18 AM EST (08:18 UTC)
- In effect from
- Nov 15, 2021, 8:07 AM EST
- Expired
- Nov 17, 2021, 12:00 PM EST
- In force
- 52 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
586 WHUS71 KCAR 150818 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 318 AM EST Mon Nov 15 2021 ANZ050>052-151630- /O.NEW.KCAR.SC.Y.0070.211115T2100Z-211117T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 318 AM EST Mon Nov 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM EST TUESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM, Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM and Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 4 PM this afternoon to 7 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
14 follow-up statements
849 WHUS71 KCAR 151307 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 807 AM EST Mon Nov 15 2021 ANZ050-051-152115- /O.EXT.KCAR.SC.Y.0070.211115T1307Z-211117T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 807 AM EST Mon Nov 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST TUESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 7 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-152115- /O.CON.KCAR.SC.Y.0070.211115T2100Z-211117T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 807 AM EST Mon Nov 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM EST TUESDAY... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 4 PM this afternoon to 7 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
087 WHUS71 KCAR 151738 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1238 PM EST Mon Nov 15 2021 ANZ052-160145- /O.CON.KCAR.SC.Y.0070.211115T2100Z-211117T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1238 PM EST Mon Nov 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM EST TUESDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 4 PM this afternoon to 7 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-160145- /O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1238 PM EST Mon Nov 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 7 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
098 WHUS71 KCAR 152004 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 304 PM EST Mon Nov 15 2021 ANZ052-160415- /O.EXT.KCAR.SC.Y.0070.211115T2100Z-211117T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 304 PM EST Mon Nov 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-160415- /O.EXT.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 304 PM EST Mon Nov 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
634 WHUS71 KCAR 152243 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 543 PM EST Mon Nov 15 2021 ANZ052-160645- /O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 543 PM EST Mon Nov 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-160645- /O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 543 PM EST Mon Nov 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
310 WHUS71 KCAR 160210 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 910 PM EST Mon Nov 15 2021 ANZ052-161015- /O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 910 PM EST Mon Nov 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-161015- /O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 910 PM EST Mon Nov 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...West winds 15 to 25 kt with a few gusts up to 35 kt and seas 6 to 9 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
432 WHUS71 KCAR 160936 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 436 AM EST Tue Nov 16 2021 ANZ052-161745- /O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 436 AM EST Tue Nov 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-161745- /O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 436 AM EST Tue Nov 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...West winds 15 to 25 kt with gusts to 30 kt and seas 6 to 9 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
701 WHUS71 KCAR 161453 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 953 AM EST Tue Nov 16 2021 ANZ052-162300- /O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 953 AM EST Tue Nov 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-162300- /O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 953 AM EST Tue Nov 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...West winds 15 to 25 kt with gusts to 30 kt and seas 6 to 9 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
471 WHUS71 KCAR 162039 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 339 PM EST Tue Nov 16 2021 ANZ052-170445- /O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 339 PM EST Tue Nov 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-170445- /O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 339 PM EST Tue Nov 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
802 WHUS71 KCAR 162257 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 557 PM EST Tue Nov 16 2021 ANZ050-051-170700- /O.EXT.KCAR.SC.Y.0070.000000T0000Z-211117T1700Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 557 PM EST Tue Nov 16 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST WEDNESDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until noon EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-170700- /O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 557 PM EST Tue Nov 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ CB
058 WHUS71 KCAR 170200 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 900 PM EST Tue Nov 16 2021 ANZ052-171000- /O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 900 PM EST Tue Nov 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-171000- /O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1700Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 900 PM EST Tue Nov 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until noon EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ CB
803 WHUS71 KCAR 170832 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 332 AM EST Wed Nov 17 2021 ANZ052-171200- /O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 332 AM EST Wed Nov 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 7 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-171645- /O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1700Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 332 AM EST Wed Nov 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until noon EST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
976 WHUS71 KCAR 171139 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 639 AM EST Wed Nov 17 2021 ANZ052-171245- /O.EXP.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 639 AM EST Wed Nov 17 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING... Winds and seas have diminished below advisory levels. $$ ANZ050-051-171700- /O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1700Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 639 AM EST Wed Nov 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until noon EST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
635 WHUS71 KCAR 171440 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 940 AM EST Wed Nov 17 2021 ANZ050-051-171700- /O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1700Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 940 AM EST Wed Nov 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until noon EST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
598 WHUS71 KCAR 171642 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1142 AM EST Wed Nov 17 2021 ANZ050-051-171745- /O.EXP.KCAR.SC.Y.0070.000000T0000Z-211117T1700Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1142 AM EST Wed Nov 17 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EST TODAY... Winds and seas have subsided below Small Craft Advisory levels as of late this morning, thus the Small Craft Advisory will be allowed to expire at noon time. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Nov 15, 1:28 AM EST, 1 hour 50 minutes earlier.
Area forecast discussion, Nov 15, 1:28 AM EST, 1 hour 50 minutes before
Area Forecast Discussion National Weather Service Caribou ME 128 AM EST Mon Nov 15 2021 .SYNOPSIS... Low pressure will develop south and east of the New England overnight. This low will intensify and track northeast away from the area on Monday and Tuesday. A warm front will approach Wednesday night followed by a cold front Friday morning. && .NEAR TERM /THROUGH MONDAY/... 1:10 AM Update: Radar showed some light returns moving up into the srn portion of the region. Most of this was aloft as the mid lvls are still dry. The column is expected to moisten up overnight with rain in the srn sections as temps hold in the 30s. Precip looks to be in the form of snow say from Greenville and Dover-Foxcroft on n w/some minor accumulation possible by daybreak, as temps will cool down w/dewpoints in upper 20s. Adjustments were made to the pops to match up w/the latest radar trends. Hrly temps we adjusted to match up w/the latest obs. Previous discussion: Diurnal stratocumulus fields will dissipate by early this evening. However, any partial clearing will be short lived, as an upper trof and weak surface low approaches from the Great Lakes. This will once again result in increasing clouds heading into tonight. Not expecting any appreciable precipitation to make it into western areas of the forecast area until after midnight. Across northeast Aroostook county, precipitation might not make it in until near, or even just after daybreak, as forecast soundings show it may take awhile for low levels to moisten up there. As far as precipitation types go overnight, expect primarily rain for the Bangor region and all of downeast Maine, with a mix of rain and snow expected across the upper Penobscot Valley and into southeast Aroostook county. Across the north and west, any precipitation that falls will be in the form of snow. Any snow accumulation across the north and west overnight will be an inch or less. Lows tonight will drop off into the upper 20s to lower 30s across the far north and low to mid 30s central and downeast. The surface low approaching from the west tonight will weaken. Energy rounding the base of the approaching upper trof will give way to a more significant low developing well to the east of southern New England late tonight and early Monday. Models are in good agreement that this new low will intensify as it tracks northeast across Nova Scotia on Monday. The track of this low will be too far east to generate significant precipitation for northern and downeast Maine. However, a surface trof extending back across eastern Maine from the intensifying low off shore will result in some precipitation on Monday, primarily across northern and eastern areas, with precipitation tapering to showers across western areas early. Any snow across northern areas early Monday morning will transition to mainly rain, except a mix of snow and rain will persist across the north Maine Woods and the crown of Maine, due to colder BL temperatures. Highs on Monday will generally be in the mid to upper 30s north and low to mid 40s central and downeast. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... Cyclonic flow wl continue as low pressure heads east toward Prince Edward Island Mon evening. Upr lvl troffing wl continue to bring disturbances thru the north into early Tue morning with isolated snow showers occurring thru this time. Accums wl be minor, mainly less than 1/2 inch before pcpn winds down. Pressure gradient wl rmn tight into Tue afternoon with wind gusts around 25 mph, possibly 30-35 mph over the higher terrain. Winds wl rmn gusty into Tue evening before relaxing as high pressure builds in fm the west. Mostly cloudy skies wl continue acrs the north into Tue evening before clearing out as high pressure and drier air rapidly builds in fm the west. With clear skies and fairly light winds expected drg the overnight hrs have dropped lows into the upr teens over the North Woods with 20s elsewhere, closer to the 25th percentile for lows. Temps fcst depends on how quickly skies can clear Tue night though this certainly has high bust potential if ridge axis continues to slow down, with models certainly beginning to trend that way. Temps on Wed are dependent on how low they fall by morning along with how quickly clouds build in with approaching warm front. Have lowered maxes slightly from previous forecast with isolated showers moving into wrn zones twd the very end of the period as warm front approaches fm the southwest. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... Warm front looks to be just entering the srn tip of the state by 00z Thu with chc snow showers over the north and slgt chc over srn areas. After midnight, mix of snow and rain showers look to be as far north as the Upper Penobscot Valley and working north twd 12z. By mid-morning most areas wl be over to all rain as temps warm into the 40s over the north and m50s along the coast with the region in the warm sector. By Thu evening cold front wl be located along the international border with wrn Maine. Pcpn wl be all rain to begin with ahead of cold front with colder air moving in switching rain over to snow showers as it ends on Fri morning. Upr lvl trof wl move through early in the weekend with cloudy skies continue across the north, sunny skies Downeast and possible showers over the north in the wake of departing system. Upr lvl ridge wl build in thru the end of next weekend && .AVIATION /06Z MONDAY THROUGH FRIDAY/... NEAR TERM: VFR conditions expected through 10Z with conditions deteriorating to MVFR, mainly KBGR/KBHB in -RA. The remainder of the Aroostook county terminals will lower to MVFR in -SN, mainly toward daybreak Monday. Expect IFR much of Monday at the Aroostook terminals in morning -RASN and afternoon -RA BR. However, expect improvement to MVFR, and then VFR at KBGR/KBHB terminals after 18z Mon. Light and variable wind overnight, and less than 10 kt expected through Monday. SHORT TERM: Mon night...Downeast terminals improving to VFR early with MVFR cigs lingering at northern terminals in -shsn. W 10-20kts. Tue-Tue night...VFR. W 10-15kts with gusts possibly as high as 25kts Tue morning into afternoon. Wed...VFR. NW 5kts, becoming south late. Wed night...Cigs drop to MVFR/IFR in -shsn across the north, light shra over Downeast late Wed night. SE 5-10kts. Thu...Rain showers expected at all locations with MVFR/IFR cigs. S 5-10kts with gusts to 15kts. Thu night...MVFR/IFR in -shra, mixing with snow late. W 5-10kts. Fri...VFR Downeast. MVFR possible over northern terminals. W 10-20kts. && .MARINE... NEAR TERM: The seas are still running 6 to 7 feet at the Eastern Maine Shelf and at the bouy 20 NM southeast of Jonesport so have extended the small craft advisory for the coastal waters by a few hours until 1 am EST Monday. The seas are still expected to slowly subside overnight. The wind and seas will then be below SCA levels from 1 AM EST tonight into Monday afternoon, but we could see gusts to around 25 kt later in the afternoon, and an SCA will likely once again be needed at that time. Rain may reduce visibility to around 3 NM miles later tonight and early Monday. SHORT TERM: SCA headlines will be needed Mon night through late Tue night. Wind gusts may approach gale force Tue evening and overnight. Seas will be over 5ft from Mon night into Wed morning. Winds and seas will approach SCA thresholds again Thu continuing through the end of the week. && .CLIMATE... Only a trace of snow has been observed in Caribou, Maine so far this fall. That ranks as the 6th latest date for the first measurable snowfall. The all-time latest date for the first measurable snowfall is November 23, 1994. Weather records have been kept in Caribou since 1939. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...None. MARINE...None. && Near Term...Hewitt
Hazardous weather outlook, Nov 14, 7:06 AM EST, 20 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 706 AM EST Sun Nov 14 2021 MEZ001>006-010-011-015>017-029>032-151215- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- 706 AM EST Sun Nov 14 2021 This Hazardous Weather Outlook is for Central Highlands Maine, Coastal DownEast Maine, Far Eastern Maine, Far Northern Maine, Interior DownEast Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-151215- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 706 AM EST Sun Nov 14 2021 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 10:35 AM EST | Winter Weather Advisory | CAR | Aroostook | 6 hr |
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.